Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Dosage Change

Dosage Change

My doctor recently upped my dosage of oxcarbazepine again. Every time he does this and I start taking a new dosage I get headaches. Does anyone get headaches with dosage changes?

A MyEpilepsyTeam Member said:

True D, I do think doctors use other patients that are on the same drug as a comparison as to how we will do on it. That being said the more information we can give them about ourselves, diet, activity level, etc... the more successful they can be. But rarely is a dosage "spot on" the first time without tweaking and sometimes it needs to be abandoned altogether for another drug. Just depends on the severity of the side effects, how well the patient tolerates the side effects and how well the drug works . Not being a doctor, these are things that need to be brought up to him/her

posted over 5 years ago
A MyEpilepsyTeam Member said:

Joshua,
I used to take Trileptal. It didn't bother Me. Do You take other Meds with it?

posted over 5 years ago
A MyEpilepsyTeam Member said:

PatriciaLivengood, we are.. unique.. We'll let having to have medication and side effects to be lame. We are awesome. Lol.

posted over 5 years ago
A MyEpilepsyTeam Member said:

Yes. I take that and I get dizzy and headaches. It's awful, there has to be something else.

posted over 5 years ago
A MyEpilepsyTeam Member said:

Hello to everyone, good to read all of your messages, The neurologist just add me new Medication, by my Phenytoin and Lamidus. So I on 3 different medication now. The new medication He add me is Epilim Cr500, I use it now for a Month, in the begging, it was make me feel unbalance, tired and sleepy. But I feel much better. I use 2 Phenytion, 2 Lamidus and 1 Epilim, that twice a day, I drink lots and lots of water so that my kidneys can work much better, because what I use is all drugs.

Thanks for all who share they symptom, also thanks you LynetteK .

posted over 5 years ago
Already a Member? Log in